Item Description

Show full item record

Title: The Tripteroides caledonica Complex of Mosquitoes in Melanesia (Diptera: Culicidae) 
Author: Belkin, John N
Date: 1955-04
Publisher: University of Hawai'i Press
Citation: Belkin JN. 1955. The Tripteroides caledonica complex of mosquitoes in Melanesia (Diptera: Culicidae). Pac Sci 9(2): 221-246.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/8887

Item File(s)

Files Size Format View
vol9n2-221-246.pdf 13.24Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About